fasma diele
fasma diele
Istituto per Applicazioni del Calcolo IAC, Bari (giÓ Istituto per Ricerche di Matematica Applicata
Verified email at
Cited by
Cited by
Optimality, computation, and interpretation of nonnegative matrix factorizations (2004)
M Chu, F Diele, R Plemmons, S Ragni
URL http://www. wfu. edu/~ plemmons/papers/chu_ple. pdf, 0
The Cayley transform in the numerical solution of unitary differential systems
F Diele, L Lopez, R Peluso
Advances in computational mathematics 8 (4), 317-334, 1998
A mathematical model for the sulphur dioxide aggression to calcium carbonate stones: Numerical approximation and asymptotic analysis
D Aregba-Driollet, F Diele, R Natalini
SIAM Journal on Applied Mathematics 64 (5), 1636-1667, 2004
Splitting and composition methods for explicit time dependence in separable dynamical systems
S Blanes, F Diele, C Marangi, S Ragni
Journal of computational and applied mathematics 235 (3), 646-659, 2010
The use of the factorization of five-diagonal matrices by tridiagonal Toeplitz matrices
F Diele, L Lopez
Applied mathematics letters 11 (3), 61-69, 1998
Gradient flow methods for matrix completion with prescribed eigenvalues
MT Chu, F Diele, I Sgura
Linear algebra and its applications 379, 85-112, 2004
Error estimates for polynomial Krylov approximations to matrix functions
F Diele, I Moret, S Ragni
SIAM journal on matrix analysis and applications 30 (4), 1546-1565, 2009
Uniform air velocity field for a bioventing system design: some numerical results
F Diele, F Notarnicola, I Sgura
International Journal of Engineering Science 40 (11), 1199-1210, 2002
One step semi-explicit methods based on the Cayley transform for solving isospectral flows
F Diele, L Lopez, T Politi
Journal of computational and applied mathematics 89 (2), 219-223, 1998
On the dynamics of a generalized predator–prey system with Z-type control
D Lacitignola, F Diele, C Marangi, A Provenzale
Mathematical biosciences 280, 10-23, 2016
Using awareness to Z-control a SEIR model with overexposure: Insights on Covid-19 pandemic
D Lacitignola, F Diele
Chaos, Solitons & Fractals 150, 111063, 2021
GeCo: Geometric Conservative nonstandard schemes for biochemical systems
A Martiradonna, G Colonna, F Diele
Applied Numerical Mathematics 155, 38-57, 2020
Optimal control of invasive species through a dynamical systems approach
CM Baker, F Diele, D Lacitignola, C Marangi, A Martiradonna
Nonlinear Analysis: Real World Applications 49, 45-70, 2019
Optimal spatiotemporal effort allocation for invasive species removal incorporating a removal handling time and budget
CM Baker, F Diele, C Marangi, A Martiradonna, S Ragni
Natural Resource Modeling 31 (4), e12190, 2018
IMSP schemes for spatially explicit models of cyclic populations and metapopulation dynamics
F Diele, C Marangi, S Ragni
Mathematics and Computers in Simulation 100, 41-53, 2014
Numerical analysis of a first-order in time implicit-symplectic scheme for predator–prey systems
F Diele, M Garvie, C Trenchea
Computers & Mathematics with Applications 74 (5), 948-961, 2017
Exponential Lawson integration for nearly Hamiltonian systems arising in optimal control
F Diele, C Marangi, S Ragni
Mathematics and Computers in Simulation 81 (5), 1057-1067, 2011
On the inverse problem of constructing symmetric pentadiagonal Toeplitz matrices from their three largest eigenvalues
MT Chu, F Diele, S Ragni
Inverse problems 21 (6), 1879, 2005
On some inverse eigenvalue problems with Toeplitz-related structure
F Diele, T Laudadio, N Mastronardi
SIAM journal on matrix analysis and applications 26 (1), 285-294, 2004
Geometric numerical integration in ecological modelling
F Diele, C Marangi
Mathematics 8 (1), 25, 2019
The system can't perform the operation now. Try again later.
Articles 1–20